Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Articles Published in Other Journals

On the regularized trace of a fourth order regular differential equation.

International journal of contemporary mathematical sciences, vol.1, pp.245-254, 2006 (Refereed Journals of Other Institutions)

On The Trace Formula Of Second Order Differential Equation Given With Non Seperable Boundary Conditions

Sigma Mühendislik ve Fen Bilimleri Dergisi, no.4, pp.57-64, 2005 (National Refreed University Journal) Creative Commons License

On the Asymptotic Expression Of The Number Of Eigenvalues Of Differential Equation With The Operator Coefficient

sigma mühendislik ve fen bilimleri dergisi, no.3, pp.28-33, 2004 (National Refreed University Journal) Creative Commons License

On The Green Function Of Fourth Order Differential Equation With Two Term Given In Semi-Axis

International mathematical journal, vol.3, pp.1177-1192, 2003 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

ON SPECTRAL PROPERTIES AND FUNDAMENTAL SOLUTIONS OF A DISCONTINUOUS ONE-POINT BOUNDARY VALUE PROBLEM

2nd International Conference on Mathematical Advances and Applications, İstanbul, Turkey, 3 - 05 May 2019, pp.98

ON THE REGULARIZED TRACE FORMULA OF DIFFERENTIAL EQUATION GIVEN WITH ANTI-PERIODIC BOUNDARY CONDITIONS

“European Women in Mathematics General Meeting 2018 Celebrating 30 Years of EWM”, Graz, Austria, 03 September 2018, pp.26

On the regularized trace of differential operator equation

Operator theory, analysis and mathematical physics, Barselona, Spain, 11 June 2012, pp.17

On the regularized trace formula for regular Sturm- Liouville problem

International Symposium on Analysis and Theory of Functions, İstanbul, Turkey, 24 August 2009, pp.40